MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB; PISTON SYRINGE
Model Number 305789
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that syringe 1ml ll w/ndl eclipse 27x1/2 rb leaked on 4 occasions during use.The following information was provided by the initial reporter: material no: 305789 batch no: 9361605.It was reported that the tip of the syringe where you attach the needle is not flat and leaks out.
 
Event or Problem Description
It was reported that syringe 1ml ll w/ndl eclipse 27x1/2 rb leaked on 4 occasions during use.The following information was provided by the initial reporter: material no: 305789 batch no: 9361605 it was reported that the tip of the syringe where you attach the needle is not flat and leaks out.305945, lot #: 9269166h- "bent at the tip upon placement in the pt." occurred on (b)(6) 2020 305789 lot #:9361605 -"tip of the syringe where you attatch the needle is not flat, warped plastic didn't get molded straight across and it leaked." customer stated they have 4 products like this.Occurred on (b)(6) 2020.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: b.5.Describe event or problem: it was reported that syringe 1ml ll w/ndl eclipse 27x1/2 rb leaked on 4 occasions during use.The following information was provided by the initial reporter: material no: 305789 batch no: 9361605 it was reported that the tip of the syringe where you attach the needle is not flat and leaks out.305945, lot #: 9269166h- "bent at the tip upon placement in the pt." occurred on (b)(6) 2020 305789 lot #:9361605 -"tip of the syringe where you attatch the needle is not flat, warped plastic didn't get molded straight across and it leaked." customer stated they have 4 products like this.Occurred on (b)(6) 2020 d.10.Device available for eval?: yes d.10.Returned to manufacturer on: 9/23/2020 h.6.Investigation: one sample was received by our quality team for evaluation.The sample was subjected to visual inspection and short molding was observed on the syringe collar.Therefore, the team was able to confirm the customer experience.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.The sample was sent to the supplier plant for further investigation.The potential root cause for this defect is associated with the molding process.It is possible there was an issue with the gate causing the cavity to not fill properly.See h.10.

Brand Name
SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10448162
Report Number8041187-2020-00515
Device Sequence Number2578172
Product Code FMF
UDI-Device Identifier30382903057895
UDI-Public30382903057895
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2024
Device Model Number305789
Device Catalogue Number305789
Device Lot Number9361605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2020
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer08/04/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;